RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 7, Pages 1279–1283 (Mi de3762)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

The stability of a problem in the theory of heat conduction with nonclassical boundary conditions

N. I. Ionkin

Lomonosov Moscow State University

Full text: PDF file (415 kB)

Bibliographic databases:
UDC: 517.956
Received: 27.11.1978

Citation: N. I. Ionkin, “The stability of a problem in the theory of heat conduction with nonclassical boundary conditions”, Differ. Uravn., 15:7 (1979), 1279–1283

Citation in format AMSBIB
\Bibitem{Ion79}
\by N.~I.~Ionkin
\paper The stability of a problem in the theory of heat conduction with nonclassical boundary conditions
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 7
\pages 1279--1283
\mathnet{http://mi.mathnet.ru/de3762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543359}
\zmath{https://zbmath.org/?q=an:0418.35053}


Linking options:
  • http://mi.mathnet.ru/eng/de3762
  • http://mi.mathnet.ru/eng/de/v15/i7/p1279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. K. Sabitova, “Nonlocal initial-boundary-value problems for a degenerate hyperbolic equation”, Russian Math. (Iz. VUZ), 53:12 (2009), 41–49  mathnet  crossref  mathscinet  zmath
    2. F. M. Losanova, “Zadacha s nelokalnym smescheniem dlya uravneniya drobnoi diffuzii”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 35–40  mathnet  crossref  elib
    3. A. K. Urinov, K. T. Karimov, “Nelokalnye kraevye zadachi dlya trekhmernogo ellipticheskogo uravneniya s singulyarnymi koeffitsientami v polubeskonechnom parallelepipede”, Sib. elektron. matem. izv., 17 (2020), 161–178  mathnet  crossref
  • Number of views:
    This page:120
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020